Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 73, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jul 3, 2015, 2:08 PM CDT for Monroe County, Mississippi. It took effect at Jul 3, 2015, 8:50 PM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 2:08 PM CDT (19:08 UTC)
- In effect from
- Jul 3, 2015, 8:50 PM CDT
- Expired
- Jul 6, 2015, 10:00 AM CDT
- In force
- 61 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 24 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Amory (AMYM6).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
373
WGUS44 KMEG 031908
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
208 PM CDT FRI JUL 3 2015
The National Weather Service has issued a Flood Warning for the
Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-041908-
/O.NEW.KMEG.FL.W.0072.150704T1400Z-150705T0400Z/
/BGBM6.1.ER.150704T1400Z.150704T1800Z.150704T2200Z.NO/
208 PM CDT FRI JUL 3 2015
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Tombigbee River at Bigbee
* from Saturday July 04 until Saturday July 04.
* At 01 PM Friday the stage was...8.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.2 feet Saturday July 04.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Saturday July 04 and continue
to rise to near 14.2 feet by Saturday July 04. The river will fall
below flood stage by Saturday July 04.
At 14.0 feet, Flooding of low lying agricultural land is occurring..
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-041908-
/O.NEW.KMEG.FL.W.0073.150704T0347Z-150705T0508Z/
/AMYM6.1.ER.150704T0347Z.150704T1200Z.150704T2308Z.NO/
208 PM CDT FRI JUL 3 2015
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Tombigbee River near Tombigbee River near Amory 4W
* from Friday July 03 until Saturday July 04.
* At 01 PM Friday the stage was...15.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 21.1 feet Saturday July 04.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Friday July 03 and continue
to rise to near 21.1 feet by Saturday July 04. The river will fall
below flood stage by Saturday July 04.
At 22.0 feet, Low land near the river is flooded..
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$5 follow-up statements
427
WGUS84 KMEG 040153
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CDT FRI JUL 3 2015
The Flood Warning continues for the Little Tallahatchie Canal...
Tombigbee River...Town Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Saturday.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC071-093-145-050153-
/O.EXT.KMEG.FL.W.0070.000000T0000Z-150705T1925Z/
/ETAM6.1.ER.150703T2140Z.150704T1800Z.150705T1325Z.NO/
853 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Little Tallahatchie Canal at Little Tallahatchie River at Etta
near New Albany
* until Sunday July 5.
* At 8 PM Friday the stage was 25.8 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 27.5 feet Saturday July 4.
* Flood stage is 25.0 feet.
* The river rose above flood stage Friday July 3 and will continue
rising to near 27.5 feet by Saturday July 4. The river will fall
below flood stage Sunday July 5.
* At 26.0 feet...County Highway 47 near Mud Creek and Mill Creek has
6 to 12 inches of water over it. Several thousand acres of crop
land are flooded.
&&
LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
3441 8944
$$
MSC081-041445-
/O.EXT.KMEG.FL.W.0071.000000T0000Z-150704T1445Z/
/TPOM6.1.ER.150703T2023Z.150704T0115Z.150704T0845Z.NO/
853 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Town Creek at Tupelo
* until Saturday July 4.
* At 8 PM Friday the stage was 22.5 feet and falling.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 21.0 feet.
* At 23.0 feet...Low lying areas are flooding and businesses near the
creek may need to take flood precautions
&&
LAT...LON 3445 8884 3445 8862 3410 8861 3410 8867
3421 8884
$$
MSC095-050152-
/O.EXT.KMEG.FL.W.0072.150704T0423Z-150708T0900Z/
/BGBM6.1.ER.150704T0423Z.150704T1800Z.150708T0300Z.NO/
853 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* from Friday July 3 until Tuesday July 7.
* At 08 PM Friday the stage was 13.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 15.8 feet Saturday July 4.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Friday July 3 and continue
to rise to near 15.8 feet by Saturday July 4.The river will fall
below flood stage by Tuesday July 7.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-050152-
/O.EXT.KMEG.FL.W.0073.150704T0150Z-150706T0230Z/
/AMYM6.1.ER.150703T2120Z.150704T1200Z.150705T2030Z.NO/
853 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* until Sunday July 5th.
* At 8 PM Friday the stage was 21.6 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 24.5 feet Saturday July 4.
* Flood stage is 20.0 feet.
* At 25.0 feet...Widespread low land and farmland flooding is
occurring.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$615
WGUS84 KMEG 041733
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1233 PM CDT SAT JUL 4 2015
The Flood Warning continues for the Town Creek...Yocona River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC071-050600-
/O.CON.KMEG.FL.W.0074.000000T0000Z-150705T0600Z/
/OXDM6.1.ER.150704T1747Z.150704T1800Z.150705T0000Z.NO/
1233 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Yocona River near Oxford
* from Saturday July 04 until Saturday July 04.
* At 12 PM Saturday the stage was 19.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.5 feet Saturday July 04.
* Flood stage is 25.0 feet.
* Forecast to rise above flood stage by Saturday July 04 and continue
to rise to near 26.5 feet by Saturday July 04.The river will fall
below flood stage by Saturday July 04.
* At 28.0 feet...Most of the flood plain is inundated and widespread
agicultural flooding is occurring.
&&
LAT...LON 3427 8972 3441 8944 3434 8925 3417 8926
3422 8944 3417 8965
$$
MSC081-050212-
/O.CON.KMEG.FL.W.0075.000000T0000Z-150705T0212Z/
/TPOM6.1.ER.000000T0000Z.150704T1500Z.150704T2012Z.NO/
1233 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Town Creek at Tupelo
* until Saturday July 04.
* At 12 PM Saturday the stage was 21.9 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 22.1 feet Saturday July 04.
* Flood stage is 21.0 feet.
* At 23.0 feet...Low lying areas are flooding and businesses near the
creek may need to take flood precautions
&&
LAT...LON 3445 8884 3445 8862 3410 8861 3410 8867
3421 8884
$$
MSC095-051733-
/O.EXT.KMEG.FL.W.0072.000000T0000Z-150707T0112Z/
/BGBM6.1.ER.150704T0330Z.150705T0000Z.150706T1912Z.NO/
1233 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Monday July 06.
* At 11 AM Saturday the stage was 15.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 16.2 feet Saturday July 04.
* Flood stage is 14.0 feet.
* The river rose above flood stage Friday July 03 and will continue
rising to near 16.2 feet by Saturday July 04. The river will fall
below flood stage Monday July 06.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-051733-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-150706T1200Z/
/AMYM6.1.ER.150703T2120Z.150705T0000Z.150706T0600Z.NO/
1233 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* until Monday July 06.
* At 12 PM Saturday the stage was 24.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 24.5 feet Saturday July 04.
* Flood stage is 20.0 feet.
* The river rose above flood stage Friday July 03 and will continue
rising to near 24.5 feet by Saturday July 04. The river will fall
below flood stage Monday July 06.
* At 25.0 feet...Widespread low land and farmland flooding is
occurring.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-051733-
/O.EXT.KMEG.FL.W.0076.150705T2230Z-150709T1630Z/
/ABDM6.1.ER.150705T2230Z.150707T1200Z.150709T1030Z.NO/
1233 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* from Sunday July 05 until Thursday July 09.
* At 11 AM Saturday the stage was 7.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 16.0 feet Tuesday July 07.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Sunday July 05 and continue
to rise to near 16.0 feet by Tuesday July 07.The river will fall
below flood stage by Thursday July 09.
* At 15.0 feet...Water is covering a portion of airbase road located
on the west bank of the river. Low lying farm land is flooded
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$572
WGUS84 KMEG 050219
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT SAT JUL 4 2015
The Flood Warning continues for the Buttahatchie River...Little
Tallahatchie Canal...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-060219-
/O.EXT.KMEG.FL.W.0072.000000T0000Z-150707T0504Z/
/BGBM6.1.ER.150704T0330Z.150704T2315Z.150706T2304Z.NO/
919 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Monday July 06.
* At 08 PM Saturday the stage was 16.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 14.0 feet.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-060219-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-150706T2015Z/
/AMYM6.2.ER.150703T2120Z.150705T0600Z.150706T1415Z.NO/
919 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* until Monday July 06.
* At 08 PM Saturday the stage was 25.2 feet.
* Moderate flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 25.5 feet Sunday July 05.
* Flood stage is 20.0 feet.
* The river rose above flood stage Friday July 03 and will continue
rising to near 25.5 feet by Sunday July 05. The river will fall
below flood stage Monday July 06.
* At 25.0 feet...Widespread low land and farmland flooding is
occurring.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC071-093-145-060000-
/O.EXT.KMEG.FL.W.0070.000000T0000Z-150706T0000Z/
/ETAM6.2.ER.150703T2140Z.150704T1830Z.150705T1800Z.NR/
919 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Little Tallahatchie Canal at Little Tallahatchie River at Etta
near Bew Albany
* until Sunday July 05.
* At 09 PM Saturday the stage was 27.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 25.0 feet.
* At 28.0 feet...Crop land flooding is very extensive and water
begins to cover County Highway 46. County Highway 47 has 1 to 2
feet of water over the unpaved portions. Evacuations become
necessary due to access problems.
&&
LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
3441 8944
$$
MSC087-095-060219-
/O.CON.KMEG.FL.W.0076.150705T2230Z-150709T1630Z/
/ABDM6.1.ER.150705T2230Z.150707T1200Z.150709T1030Z.NO/
919 PM CDT SAT JUL 4 2015
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* from Sunday July 05 until Thursday July 09.
* At 08 PM Saturday the stage was 10.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 16.0 feet Tuesday July 07.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Sunday July 05 and continue
to rise to near 16.0 feet by Tuesday July 07.The river will fall
below flood stage by Thursday July 09.
* At 15.0 feet...Water is covering a portion of airbase road located
on the west bank of the river. Low lying farm land is flooded
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$803
WGUS84 KMEG 051637
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 AM CDT SUN JUL 5 2015
The Flood Warning continues for the .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-061637-
/O.EXT.KMEG.FL.W.0072.000000T0000Z-150707T1342Z/
/BGBM6.1.ER.150704T0330Z.150704T2315Z.150707T0742Z.NO/
1137 AM CDT SUN JUL 5 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Tuesday July 07.
* At 10 AM Sunday the stage was 15.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 14.0 feet.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-061637-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-150707T0051Z/
/AMYM6.2.ER.150703T2120Z.150705T0400Z.150706T1851Z.NO/
1137 AM CDT SUN JUL 5 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* until Monday July 06.
* At 11 AM Sunday the stage was 23.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 20.0 feet.
* At 23.0 feet...Most low land and farm land near the river is
flooded. Equipment and livestock may need to be moved to higher
ground.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$448
WGUS84 KMEG 060214
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
914 PM CDT SUN JUL 5 2015
The Flood Warning continues for the Buttahatchie River...Tombigbee
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC095-070214-
/O.EXT.KMEG.FL.W.0072.000000T0000Z-150708T0130Z/
/BGBM6.1.ER.150704T0330Z.150704T2315Z.150707T1930Z.NO/
914 PM CDT SUN JUL 5 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* until Tuesday July 07.
* At 08 PM Sunday the stage was 16.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 16.8 feet Monday July 06.
* Flood stage is 14.0 feet.
* The river rose above flood stage Friday July 03 and will continue
rising to near 16.8 feet by Monday July 06. The river will fall
below flood stage Tuesday July 07.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-061500-
/O.EXT.KMEG.FL.W.0073.000000T0000Z-150706T1500Z/
/AMYM6.2.ER.150703T2120Z.150705T0400Z.150706T0900Z.NO/
914 PM CDT SUN JUL 5 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* until Monday July 06.
* At 08 PM Sunday the stage was 21.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 20.0 feet.
* At 22.0 feet...Low land near the river is flooded.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-070213-
/O.EXT.KMEG.FL.W.0076.150707T0000Z-150709T0900Z/
/ABDM6.1.ER.150707T0000Z.150707T1800Z.150709T0300Z.NO/
914 PM CDT SUN JUL 5 2015
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* from Monday July 06 until Wednesday July 08.
* At 08 PM Sunday the stage was 11.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.6 feet Tuesday July 07.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Monday July 06 and continue
to rise to near 14.6 feet by Tuesday July 07.The river will fall
below flood stage by Wednesday July 08.
* At 15.0 feet...Water is covering a portion of airbase road located
on the west bank of the river. Low lying farm land is flooded
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jul 3, 12:22 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 3, 12:22 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CDT FRI JUL 3 2015
.DISCUSSION...
UPDATED FOR 18Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 951 AM CDT FRI JUL 3 2015/
UPDATE...
UPDATED TO LOWER HIGH TEMPERATURES AND INCREASE AFTERNOON POPS.
DISCUSSION...
SIGNIFICANT RAINFALL AND CLOUD COVER THROUGHOUT THE DAY WILL KEEP
HIGH TEMPERATURES IN THE UPPER 70S...TO MAYBE THE LOW 80S TODAY.
SO LOWERED FORECAST HIGHS ACCORDINGLY. SECOND COMPLEX OF STORMS
NOW MOVING INTO THE SOUTHWESTERN DELTA COUNTIES AND EXTENDS WEST
OF LITTLE ROCK. THIS AREA OF RAIN WILL SLIDE EAST OVER ALREADY
WELL SATURATED GROUND IN NORTH MISSISSIPPI PRODUCING AN
ADDITIONAL RAINFALL OF UP TO 5 INCHES. AS A RESULT HAVE INCREASED
AFTERNOON POPS IN THE FFA...AND LOWERED THEM SLIGHTLY ACROSS THE
FAR NORTH WHERE ACTIVITY WILL BE MORE SCATTERED.
JAB
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT FRI JUL 3 2015/
DISCUSSION...
THE RECENT WET PATTERN WILL CONTINUE TODAY...COURTESY OF AN
UNSEASONAL UPPER LEVEL LONGWAVE TROF OVER THE MS RIVER VALLEY.
EARLY MORNING GOES WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROF
CENTERED OVER IOWA. THIS FEATURE WILL DEAMPLIFY AND LIFT EAST TO
THE SOUTHERN GREAT LAKES TODAY...WHILE A POSITIVELY TILTED MID LEVEL
TROF AXIS DROPS THROUGH THE LOWER AND MIDDLE MS RIVER VALLEYS.
THIS MIDLEVEL TROF AXIS WILL AID IN AIRMASS DESTABILIZATION OVER
THE MIDSOUTH TODAY...AHEAD OF AN APPROACHING SURFACE COLD FRONT.
BY LATE THIS EVENING... THE COLD FRONT WILL LIKELY EXTEND ALONG
THE I40 CORRIDOR...WITH GREATEST RAIN CHANCES OCCURING ALONG AND
SOUTH OF THE FRONT.
SATURDAY WILL MARK THE BEGINNING OF WEAKENING FLOW ALOFT...AS THE
SOUTHERN EXTENSION OF THE POSITIVELY TILTED TROF IS SEPARATED
FROM ITS NORTHERN BRANCH COMPONENT. DAYTIME CONVECTIVE INHIBITION
WILL REMAIN WEAK...ESPECIALLY OVER NORTH MS...IN IN THE VICINITY
OF THE UPPER TROF AXIS.
UPPER LEVEL HEIGHTS WILL GRADUALLY BUILD DURING THE EARLY PART OF
NEXT WEEK...BUT STILL REMAIN BELOW CLIMATOLOGICAL NORMS. GFS PROGS
PRECIPITABLE WATER VALUES NEAR 2 INCHES...WITH WEAK DAYTIME
CONVECTIVE INHIBITION. DAYTIME TEMPS WILL LIKELY WARM TO A FEW
DEGREES SHY OF NORMAL BY MIDWEEK...BUT WILL BE LOCALLY AFFECTED
BY SCATTERED AFTERNOON THUNDERSTORMS.
PWB
&&
.AVIATION...
18Z TAF CYCLE
VERY ACTIVE TAF PERIOD WITH MULTIPLE ROUNDS OF SHOWERS AND
T-STORMS. HEAVIEST ACTIVITY WILL PRODUCE TEMPORARY IFR
CONDITIONS...AND POSSIBLY BRIEF LIFR VSBY. LATER TONIGHT OUTSIDE
OF STORMS STRATUS IS EXPECTED TO FORM WITH BORDERLINE LIFR/IFR
CIGS. NOT ANTICIPATING MUCH IMPROVEMENT WITH CONDITIONS BEFORE
04/18Z. WINDS WILL BE SOUTH TO SOUTHWEST AT 5 TO 10 KTS...WITH
POTENTIAL GUSTS UP TO 20 KTS IN T-STORMS. WINDS WILL BEGIN TO
SWING NORTH TO NORTHEAST AT JBR LATE.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRITTENDEN-CROSS-
LEE AR-PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR FAYETTE-HARDEMAN-
HARDIN-MCNAIRY-SHELBY.
&&Hazardous weather outlook, Jul 3, 1:39 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 139 PM CDT FRI JUL 3 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-042045- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 139 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE MIDSOUTH. WIDESPREAD RAINFALL AMOUNTS OF 5 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS ARE ANTICIPATED. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY...LOCALLY HEAVY RAINFALL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY SATURDAY EVENING FOR THE ENTIRE MIDSOUTH. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SATURDAY... MAINLY SOUTH OF INTERSTATE 40. STRONG WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY OVER THE ENTIRE MIDSOUTH. PLEASE REPORT FLASH FLOODING OR SEVERE WEATHER TO THE NWS OFFICE IN MEMPHIS...YOUR COUNTY EMERGENCY MANAGEMENT OFFICE...OR YOUR LOCAL LAW ENFORCEMENT PERSONNEL. JAB
In the hours before
Local storm report, Jul 3, 11:48 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 AM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 1 SW PONTOTOC 34.24N 89.02W
07/03/2015 PONTOTOC MS PUBLIC
FLOODED UNDER TANGLEFOOT BRIDGE NEAR PIGGLY WIGGLY.
&&
AJCLocal storm report, Jul 3, 11:49 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1149 AM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM TSTM WND DMG 2 S POPE 34.18N 89.95W
07/03/2015 PANOLA MS EMERGENCY MNGR
MULTIPLE TREES DOWN ON US HIGHWAY 51 SOUTH OF POPE. TIME
IS RADAR ESTIMATED.
0715 AM FLASH FLOOD TUPELO 34.26N 88.73W
07/03/2015 LEE MS EMERGENCY MNGR
INTERSECTION OF JEFFERSON ST. AND BROADWAY WAS CLOSED DUE
TO HIGH WATER.
0825 AM HEAVY RAIN OLIVE BRANCH 34.95N 89.83W
07/03/2015 M3.40 INCH DESOTO MS NWS EMPLOYEE
RAINFALL SINCE 6AM.
0858 AM FLASH FLOOD 3 SE HORN LAKE 34.93N 90.00W
07/03/2015 DESOTO MS TRAINED SPOTTER
MINOR STREET FLOODING OCCURRING. 3.13 INCHES SINCE 550
AM.
0900 AM HEAVY RAIN 7 S HOLLY SPRINGS 34.67N 89.44W
07/03/2015 M5.00 INCH MARSHALL MS PUBLIC
STORM TOTAL THROUGH 9AM CDT.
0900 AM HEAVY RAIN NEW ALBANY 34.49N 89.02W
07/03/2015 M5.25 INCH UNION MS PUBLIC
STORM TOTAL THROUGH 9AM CDT.
0935 AM HEAVY RAIN 5 E NEW ALBANY 34.49N 88.93W
07/03/2015 M6.32 INCH UNION MS PUBLIC
RAINFALL TOTAL THROUGH 935AM CDT.
1000 AM FLASH FLOOD HERNANDO 34.83N 89.99W
07/03/2015 DESOTO MS BROADCAST MEDIA
ROADS IN MONTCLAIR SUBDIVISION ARE FLOODED.
1008 AM FLASH FLOOD 2 SE SOUTHAVEN 34.95N 89.97W
07/03/2015 DESOTO MS PUBLIC
PORTIONS OF RASCO ROAD CLOSED DUE TO HIGH WATER.
1012 AM FLASH FLOOD ALGOMA 34.18N 89.04W
07/03/2015 PONTOTOC MS PUBLIC
FLOODING UP TO FRONT PORCH OF HOUSE.
1016 AM HEAVY RAIN HERNANDO 34.83N 89.99W
07/03/2015 M3.80 INCH DESOTO MS PUBLIC
NEARLY FOURS INCHES TOTAL RAINFALL THROUGH 10AM CDT.
1100 AM FLASH FLOOD 1 SW PONTOTOC 34.24N 89.02W
07/03/2015 PONTOTOC MS PUBLIC
FLOODED UNDER TANGLEFOOT BRIDGE NEAR PIGGLY WIGGLY.
1125 AM FLASH FLOOD NEW ALBANY 34.49N 89.02W
07/03/2015 UNION MS EMERGENCY MNGR
MULTIPLE ROADS CLOSED ACROSS THE COUNTY. CR115, CR45,
CR51, HIGHWAY 178, CR238, CR16, CR180, CR180. COUNTY ROAD
238 IS COMPLETELY CLOSED AND LIKELY WASHED OUT IN AREAS.
&&
AJCLocal storm report, Jul 3, 11:57 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 1 NE HORN LAKE 34.97N 90.02W
07/03/2015 DESOTO MS PUBLIC
CAR PARTIALLY SUBMERGED DUE TO HIGH WATER IN SUTTON
SUBDIVISION.
&&
AJCLocal storm report, Jul 3, 12:02 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1202 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD RALEIGH 35.21N 89.91W
07/03/2015 SHELBY TN BROADCAST MEDIA
WATER FLOODING INTO HOME NEAR INTERSECTION OF BATTLEFIELD
DRIVE AND KERWIN DRIVE.
&&
AJCLocal storm report, Jul 3, 12:13 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD NEW ALBANY 34.49N 89.02W
07/03/2015 UNION MS EMERGENCY MNGR
THE LITTLE TALLAHATCHIE RIVER HAS BEGUN TO OVERSPILL IT
BANKS INTO DOWNTOWN NEW ALBANY. THE PARK ADJACENT TO THE
RIVER HAS BEEN CLOSED DUE TO FLOODING.
&&
AJCLocal storm report, Jul 3, 2:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
202 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD NEW ALBANY 34.49N 89.02W
07/03/2015 UNION MS EMERGENCY MNGR
SIX HOUSES HAVE BEEN EVACUATED DUE TO WATER INSIDE. EIGHT
BUSINESSES HAVE WATER ENTERING THEIR BUILDING.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:13 AM CDT | Flash Flood Warning | MEG | Benton, Itawamba, Lafayette, Lee, Marshall, Prentiss and 3 more | 3 hr |
| Jul 3, 5:10 AM CDT | Flash Flood Warning | MEG | Calhoun, Itawamba, Lafayette, Lee, Pontotoc, Yalobusha | 3 hr |
| Jul 3, 5:17 AM CDT | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Jul 3, 5:55 AM CDT | Special Weather Statement | MEG | Itawamba, Monroe | 35 min |
| Jul 3, 7:52 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 6 hr |
| Jul 3, 8:15 AM CDT | Flash Flood Warning | MEG | Benton, Lafayette, Lee, Marshall, Prentiss, Tippah and 1 more | 3 hr |
| Jul 3, 8:31 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 34 hr |
| Jul 3, 8:31 AM CDT | Special Weather Statement | MEG | Monroe | 44 min |
| Jul 3, 8:59 AM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo | 9 hr |
| Jul 3, 9:13 AM CDT | Special Weather Statement | MEG | Pontotoc | 47 min |
| Jul 3, 9:30 AM CDT | Flash Flood Warning | MEG | Calhoun, Lafayette, Pontotoc | 3 hr |
| Jul 3, 10:02 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 30 min |
| Jul 3, 11:09 AM CDT | Flash Flood Warning | MEG | Benton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more | 6 hr |
| Jul 3, 11:10 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 56 hr |
| Jul 3, 11:30 AM CDT | River Flood Warning | MEG | Lee | 22 hr |
| Jul 3, 2:00 PM CDT | Flash Flood Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Yalobusha | 3 hr |
| Jul 3, 2:08 PM CDT | River Flood Warning | MEG | Monroe | 5 days |
| Jul 3, 4:57 PM CDT | Areal Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 6 hr |
| Jul 3, 5:11 PM CDT | Areal Flood Warning | MEG | Benton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more | 6 hr |
| Jul 3, 5:58 PM CDT | Areal Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more | 6 hr |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.